# SDR SIMA20150820003

- Difficulty date: August 20, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 37,689 hours, 33,690 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Condition: Out Of Position
- Location: Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING ANTI-ICE FAILED DURING PNEUMATIC TEST.  FLIGHT CREW PLACARDED WING ANTI-ICING SYS, MEL 30-01.  REPOSITIONED CLAMP ON NR 1 PNEUMATIC Y DUCT  & OPERATIONS CHECKED ANTI-ICE SYS IAW AMM 30-00-00.  OPERATIONS CHECKED GOOD, MEL RESTORED.
